MAUDE Adverse Event Report: ABBOTT MEDICAL (SH-PLYMOUTH) NEUROTHERM¿ SL PREMIUM CURVED RF NEEDLE, 20G, 15CM; PROBE, RADIOFREQUENCY LESION

ABBOTT MEDICAL (SH-PLYMOUTH) NEUROTHERM¿ SL PREMIUM CURVED RF NEEDLE, 20G, 15CM; PROBE, RADIOFREQUENCY LESION
Model Number SL-C1510-20
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced with a red ring around the needle insertion site following a rf procedure.The healthcare provided determined it was an unknown allergic reaction to silicone.The reported red ring has resolved on its own.
 
Additional Manufacturer Narrative
The reported event of a red ring around the needle insertion site could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
NEUROTHERM¿ SL PREMIUM CURVED RF NEEDLE, 20G, 15CM
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18828044
Report Number3005334138-2024-00067
Device Sequence Number15383725
Product Code GXI
UDI-Device Identifier05415067028259
UDI-Public05415067028259
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberSL-C1510-20
Device Lot Number7935959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown